MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1.5
Catalog Number SSN100257Z
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the luer lok function on these needles does not work 100% of the time" and "this has led to the needle remaining in our patients after injecting medication because the needle device un-screws from the syringe.".
 
Additional Manufacturer Narrative
The customer reported that the luer lok function on these needles does not work 100% of the time and this has led to the needle remaining in patients after injecting medication because the needle device un-screws from the syringe.Medline received 2 boxes of (b)(6) hypodermic safety needle in new condition, randomly selected 50 samples to perform visual and functional testing, attached the needles to bd 10ml syringes (b)(6), inserted them into the injection pad, and activated the safety cap.The visual inspection revealed no manufacturing defects preventing the samples to work properly, there were no indications of any needle breaking or being detached from the syringe, all needles stayed attached to the syringe, and the complaint was not confirmed.The samples worked as intended, and the cause was not confirmed with received sample.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,25GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50773189
Report Number1417592-2026-40541
Device Sequence Number18571165
Product Code FMF
UDI-Device Identifier20193489031994
UDI-Public20193489031994
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100257Z
Device Lot Number89721110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown